Citation:
L. V. Rozovskii, “Probabilities of large deviations on the whole axis”, Teor. Veroyatnost. i Primenen., 38:1 (1993), 79–109; Theory Probab. Appl., 38:1 (1993), 53–79
\Bibitem{Roz93}
\by L.~V.~Rozovskii
\paper Probabilities of large deviations on the whole axis
\jour Teor. Veroyatnost. i Primenen.
\yr 1993
\vol 38
\issue 1
\pages 79--109
\mathnet{http://mi.mathnet.ru/tvp3875}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1317784}
\zmath{https://zbmath.org/?q=an:0801.60021}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 38
\issue 1
\pages 53--79
\crossref{https://doi.org/10.1137/1138005}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1993MY18800005}
Linking options:
https://www.mathnet.ru/eng/tvp3875
https://www.mathnet.ru/eng/tvp/v38/i1/p79
This publication is cited in the following 35 articles:
Milad Bakhshizadeh, Arian Maleki, Victor H de la Pena, “Sharp concentration results for heavy-tailed distributions”, Information and Inference: A Journal of the IMA, 12:3 (2023), 1655
Marco Zamparo, “Large fluctuations and transport properties of the Lévy–Lorentz gas”, Ann. Inst. H. Poincaré Probab. Statist., 59:2 (2023)
Thomas Mikosch, Igor Rodionov, “Precise large deviations for dependent subexponential variables”, Bernoulli, 27:2 (2021)
Johannes Heiny, Thomas Mikosch, Jorge Yslas, “Point process convergence for the off-diagonal entries of sample covariance matrices”, Ann. Appl. Probab., 31:2 (2021)
Denis Denisov, Elena Perfilev, Vitali Wachtel, “Tail asymptotics for the area under the excursion of a random walk with heavy-tailed increments”, J. Appl. Probab., 58:1 (2021), 217
Frolov A., “Universal Theory For Strong Limit Theorems of Probability”, Universal Theory For Strong Limit Theorems of Probability, World Scientific Publ Co Pte Ltd, 2020, 1–189
Frolov A., “Universal Theory For Strong Limit Theorems of Probability Preface”: Frolov, AN, Universal Theory For Strong Limit Theorems of Probability, World Scientific Publ Co Pte Ltd, 2020, VII+
Thomas Mikosch, Jorge Yslas, “Gumbel and Fréchet convergence of the maxima of independent random walks”, Adv. Appl. Probab., 52:1 (2020), 213
Loukissas F., “Precise Large Deviations For Strong Subexponential Distributions and Applications on a Multi Risk Model”, Commun. Stat.-Theory Methods, 48:20 (2019), 5175–5190
Amir Dembo, Ryoki Fukushima, Naoki Kubota, “Slowdown estimates for one-dimensional random walks in random environment with holding times”, Electron. Commun. Probab., 23:none (2018)
Wensheng Wang, “Large Deviations for Sums of Random Vectors Attracted to Operator Semi-Stable Laws”, J Theor Probab, 30:1 (2017), 64
Jan Naudts, Hiroki Suyari, “Large deviation estimates involving deformed exponential functions”, Physica A: Statistical Mechanics and its Applications, 436 (2015), 716
A. A. Borovkov, A. A. Mogul'skiǐ, “Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments”, Siberian Adv. Math., 25:1 (2015), 39–55
A. A. Borovkov, A. A. Mogul'skii, “Moderately large deviation principles for trajectories of random walks and processes with independent increments”, Theory Probab. Appl., 58:4 (2014), 562–581
Denis Denisov, Vsevolod Shneer, “Asymptotics for the First Passage Times of Lévy Processes and Random Walks”, Journal of Applied Probability, 50:1 (2013), 64
Jose Blanchet, Henry Lam, “State-dependent importance sampling for rare-event simulation: An overview and recent advances”, Surveys in Operations Research and Management Science, 17:1 (2012), 38
Olvera-Cravioto M., Glynn P.W., “Uniform approximations for the M/G/1 queue with subexponential processing times”, Queueing Syst, 68:1 (2011), 1–50
Denisov D., Foss S., Korshunov D., “Asymptotics of randomly stopped sums in the presence of heavy tails”, Bernoulli, 16:4 (2010), 971–994
Li Liu, “Necessary and sufficient conditions for moderate deviations of dependent random variables with heavy tails”, Sci. China Math., 53:6 (2010), 1421
A. A. Mogulskii, “Integralnye i integro-lokalnye teoremy dlya summ sluchainykh velichin s semieksponentsialnymi raspredeleniyami”, Sib. elektron. matem. izv., 6 (2009), 251–271